# SDR CA121211014

- Difficulty date: December 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: CC670511143
- Condition: Failed
- Location: Rudder Tab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) RUDDER AND AILERON TRIM MOVING WITHOUT CREW INPUT.
